Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
178 Doctors are Online

Recurrent itchy red rash between cleavage. Suggestion to get rid of it permanently?

User rating for this question
Excellent
Answered by

General & Family Physician
Practicing since : 1993
Answered : 2416 Questions
Question
Hi! I have an itchy, red rash in between my cleavage. I live in AZ, so I'm sure it's due to heat rash. I have been using witch XXXXXXX which helps, but then it comes right back. DO you have an recommendations to get rid of it and prevent it from coming back? Thank you!
Posted Mon, 21 May 2012 in Skin Rash
 
 
Answered by Dr. Shainaz Arif Kaware 2 hours later
Hello,

Thanks for your query.

A red itchy rash is due to infection of the skin more likely to be a fungal infection.

I would suggest you to apply an ointment containing antifungal and steroid over the rash and it should subside. To prevent its recurrence you may need to take oral antifungal by getting it prescribed from a doctor.

As the area can become moist due to sweat you should try to keep it dry by using a regular talcum powder or an antifungal dusting powder if your doctor prescribes it.

Hope you find these answer helpful. In cases of any query please write back and I shall help you.

Please accept this answer and close the discussion if you have no further queries.

Take care.

Regards
Above answer was peer-reviewed by
 
Follow-up: Recurrent itchy red rash between cleavage. Suggestion to get rid of it permanently? 5 hours later
Thank you! Can you recommend a good over the counter anti-fungal or steroid ointment?
 
 
Answered by Dr. Shainaz Arif Kaware 6 hours later
Hello,

Thanks for writing back.

As an over the counter cream antifungal cream you can use cream containing medicine clotrimazole (by name Canestan plain or Canestan-S is available with a steroid).

If you do not get relief please consult your General Physician or a Dermatologist for examination and treatment.

Hope you find this information helpful.

Please accept this answer and close the discussion if you have no further queries.

Wishing you good health.

Warm regards
Above answer was peer-reviewed by
 
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Drug/Medication
Treatment/Therapy

The user accepted the expert's answer

Ask a Dermatologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor